# SDR E3MABK117C29092

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N586LS
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 1,670 hours, 4,777 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,670 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1176011011176010
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ENG MOUNT ON BOTH NR 1 AND NR 2 SIDES HAVE EXCESSIVE WEAR AFTER 600 HOURS OF FLIGHT TIME.  MFG PN FOR THE RT SIDE IS 117-601101 AND THE PN FOR THE LT SIDE IS 117-601091.
